# SDR FDEA202006051122

- Difficulty date: May 7, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CAP, AFT FLANGE UPPER SURFACE HAS CORROSION AT STA XORS 1041.  REPAIRED PER EA 1-5710-T0354319 WINGS, BASIC WING STRUCTURE, LT WING REAR SPAR, UPPER CAP, CORROSION AT XORS1042.
